Mathematical Proceedings of the Cambridge Philosophical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Proc. Camb. Philos. Soc., 2021, Pages 1–24 (Mi mpcps1)  

Prime geodesics and averages of the Zagier $L$-series

Olga Balkanovaa, Dmitry Frolenkovba, Morten S. Risagerc

a Steklov Mathematical Institute of Russian Academy of Sciences 8 Gubkina st., Moscow, 119991, Russia
b HSE University
c Department of Mathematical Sciences, University of Copenhagen, Universitetsparken 5, 2100 Copenhagen, Denmark

DOI: https://doi.org/10.1017/S0305004121000384

Language:

Linking options:
  • http://mi.mathnet.ru/eng/mpcps1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021